# SDR SWIA200719308

- Difficulty date: November 19, 2007
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 14,124 hours, 10,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 394
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STN 394 AND LBL9.0 INTERCOSTAL IS CRACKED, FOUND AT C-CHECK.  INSTALLED REPAIRS PER REO 601R-53-21-821 REV, DATED 11-30-07 STEPS 8-13.
